# SDR 07FDEA04254

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A572609306201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER RT WING TIP STATIC DISCHARGER NR 1 AND NR 2 REPAIR PERFORMED BY BLEND OUT CORROSION AND INSTALLING A PATCH IAW EA   6-5730-112504 AND RAS/FOK/179/2007 ISS A.
